# SDR USAA2012042600017

- Difficulty date: April 11, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 57,583 hours, 39,395 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - CRACK IN NR 2 PYLON SKIN DOUBLER AT INBOARD SIDE OF ACCESS PANEL 5828R CUTOUT AT NAC STA 206.5-215.1.  REPAIRED SKIN DOUBLER AT INBOARD SIDE OF ACCESS PANEL 5828R, CUTOUT AT NAC STA 206.5-215.1 ON NR 2 PYLON IAW TYPICAL REPAIR T/R 737-5430-10-0054.
